Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m currently on simvastatin and as the latest blood test showed, it only lowered my cholesterol by 2 points, even though I’ve been on this medication for several months. I’ve been also experiencing some side effects from simvastatin, mainly headaches and stomach pain.

Now that I’m looking up info online, I’ve found out that Lipitor is more effective than simvastatin which would mean I’d need much lower dose, but I’m wondering will I have same side effects? If anyone on here is on simvastatin or Lipitor, what would you recommend?

Loading...

Hi,

I've been on both simvastatin (Zocor) and Lipitor - switched to Lipitor after I started getting unbearable muscle aches from Zocor. It’s definitely true that Lipitor is more potent than simvastatin and I was on much lower dosage.

As far as side effects are concerned, I was too worried that my muscles will get irreversibly damaged, but thankfully since I was on lowest dose as possible, I experienced only some tiredness and my cholesterol dropped down.

Reply

Loading...